Top
10
Doctor insights on: Propranolol Nausea

Share
1

1
I put aside both Citalopram and Propranolol for 4 days but I had an evil days. My vision changed and I had nausea. How can I come off those medication?

I put aside both Citalopram and Propranolol for 4 days but I had an evil days. My vision changed and I had nausea. How can I come off those medication?

Best way w/ Doc help: It's generally much better to wean these types of medication w/ medical supervision. But, it's not a perfect world. So, do it slowly and taper the Propranolol 1st. Cut mg dosage each 14days by the same step-down amount (i.e., 25%) until gone. If it's too fast, return to last week's dose and move on again. Only then, do the same w/ the SSRI. It will take time, but you'll be safe (and free!) Best. ...Read more

Dr. Marilyn Cox
758 doctors shared insights

Propranolol (Definition)

Treats high blood pressure, angina (chest pain), irregular heartbeat, migraine headaches, tremors, and lowers the risk of repeated heart attacks. This medicine ...Read more


2

2
I always have bad feeling like low BP and nausea between 6 and 9 PM. What's the reason? Is it because of propranolol? or high blood density??

I always have bad feeling like low BP and nausea between 6 and 9 PM. What's the reason? Is it because of propranolol? or high blood density??

What is your BP?: It depends, could be several things. First choice would be to check your BP in evenings, when feeling poorly and when not and record values. Might have excessive effect from propranolol, or could be unrelated (sugar crash, stress, fatigue, etc.) ...Read more

4

4
Hi.I visited my dr for my headache, nausea and vertigo he gave me propranolol and valproate sodium 200, but i'm not sure about having sodium kind pills?

Hi.I visited my dr for my headache, nausea and vertigo he gave me propranolol and valproate sodium 200, but i'm not sure about having sodium kind pills?

Do not worry: The name "sodium" in a medication is just a name of the chemical, it does not mean that the pill has extra sodium or salt in it, it will not raise your blood pressure. The names with "sodium, " "potassium" or "chloride" do not mean that these are actual ingredients that you need to be concerned about. ...Read more

See 1 more doctor answer
6

6
Can the daily combination of propranolol, synthroid, zoloft, wellbutrin, (bupropion) and omeprazole cause nausea?

Can the daily combination of propranolol, synthroid, zoloft, wellbutrin, (bupropion) and omeprazole cause nausea?

Nausea: Any medication can cause nausea but your combinations are probably not the cause. Most likely would be the zoloft and wellbutrin (bupropion) . Talk to your doctor before stopping these! ...Read more

7

7
I had a ct scan.Brain is ok.But i get constant nausea & there is a dull pain above my left eyebrow.Doc gave me Propranolol.Should i check with eye doc?

I had a ct scan.Brain is ok.But i get constant nausea & there is a dull pain above my left eyebrow.Doc gave me Propranolol.Should i check with eye doc?

Headache: it may be a form of migraine and the Propranalol may help to prevent it. However it would not do you any harm to see your eye dr. ...Read more

8

8
3 days ago was prescribed inderal (propranolol) 4 my frequent migraines.Ever since I feel weak,disoriented,queasy.Near constant headaches.Can I quit w/o side effex?

3 days ago was prescribed inderal (propranolol) 4 my frequent migraines.Ever since I feel weak,disoriented,queasy.Near constant headaches.Can I quit w/o side effex?

"Side effects"?: I don't quite get it. It sounds like side effects are what you're having NOW. Side effects are what you want to STOP having. This is not the venue for your question. Call the doc who prescribed the propranolol. You may get used to it OR you may have been started on too high a dose. I always start at no more than 20 mg/day - sometimes 10. ...Read more

9

9
Hoe can I relieve the nausea I feel from taking propanolol?

Well: First of all why are you on propanolol? Now if you are sure the medication is making you I'll perhaps you should talk to your doctor stop the medication and try something else ...Read more

Dr. Stephen Noga
1,712 doctors shared insights

Nausea (Definition)

Nausea = abdominal upset ...Read more